# SDR A6WA200940735

- Difficulty date: November 4, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 14,488 hours, 13,517 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916420
- Part serial: 03104
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 14,297 hours, 13,286 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT ACFT ROLLED LT UNCOMMANDED AND A FEW SECONDS LATER RECEIVED FLIGHT SPOILER DEPLOY CAUTION MESSAGE.  REF QRH.  FLIGHT SPOILER HANDLE WAS FULLY STOWED.  CAUTION MESSAGE APPEARED AND DISSAPPEARED SEVERAL TIMES.  ALSO RECEIVED INTERMITTENT CAS MIS-COMPARE MESSAGE.  FLIGHT SPOILER FAULT MESSAGE STAYED ON THE ENTIRE TIME UNTIL ACFT TAXIED INTO GATE AND FLIGHT SPOILER FAULT DISAPPEARED.  REMOVED AND REPLACED SECU NR 2 IAW 27-61-05, OPS CHECK IAW 27-61-00.  OPS CHECK GOOD.  (K)
